Electron. J. Diff. Equ., Vol. 2012 (2012), No. 71, pp. 1-9.

Bounded and large radially symmetric solutions for some (p,q)-Laplacian stationary systems

Adel Ben Dkhil, Noureddine Zeddini

This article concerns radially symmetric positive solutions of second-order quasilinear elliptic systems. In terms of the growth of the variable potential functions, we establish conditions such that the solutions are either bounded or blow up at infinity.

Submitted January 27, 2012. Published May 7, 2012.
Math Subject Classifications: 34C11, 35B07, 35B09, 35J47, 35J92.
Key Words: Radial positive solutions; bounded solutions; large solutions; quasilinear elliptic systems.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Adel Ben Dkhil
Université Tunis El Manar, Faculté des Sciences de Tunis
Département de Mathématiques
Campus Universitaire, 2092 Tunis, Tunisia
email: Adel.Bendekhil@ipein.rnu.tn
Noureddine Zeddini
King Abdulaziz University, Branch Rabigh
College of Sciences and Arts
Department of Mathematics P.O. Box 344
Rabigh 21911, Kingdom of Saudi Arabia
email: noureddine.zeddini@ipein.rnu.tn

Return to the EJDE web page